_avatar180

Zhenisbek Assylbekov, PhD


Department: Mathematics
Position: Assistant Professor
Degree:
Office: 7.231
Email: zhassylbekov@nu.edu.kz
Phone: +7 (7172) 706619

Dr. Assylbekov received the specialist degree in applied mathematics from M.V.Lomonosov Moscow State University, Ph.D. in mathematics from Hiroshima University, in 2007 and 2008 respectively. In October 2011 he joined Nazarbayev University as a teaching assistant, starting from June 2013 he was working as an instructor, and starting from January 2017 he works as an assistant professor. Currently, he is interested in developing deep neural networks for natural language processing tasks.


SELECTED PUBLICATIONS

  1. Assylbekov, Zh.; Takhanov, R.. 2018. Reusing Weights in Subword-aware Neural Language Models, accepted to NAACL 
  2. Takhanov, R., and Assylbekov, Zh.. 2017. Patterns versus Characters in Subword-aware Neural Language Modeling. In Proceedings of ICONIP.
  3. Assylbekov, Zh.; Takhanov, R.; Myrzakhmetov, B.; and Washington, J.N. 2017. Syllable-aware Neural Language Models: A Failure to Beat Character-aware Ones. In Proceedings of EMNLP.
  4. Jangeldin, A., and Assylbekov, Zh. 2017. Simple and Accurate Method for Parallel Web Pages Detection. In Proceedings of ACIIDS.
  5. Assylbekov, Z.; Melnykov, I.; Bekishev, R.; Baltabayeva, A.; Bissengaliyeva, D.; and Mamlin, E. 2016. Detecting Value-Added Tax Evasion by Business Entities of Kazakhstan. In Proceedings of KES-IDT.
  6. Assylbekov, Zh.; Washington, J.N.; Tyers, F.M.; Nurkas, A.; Sundetova, A.; Karibayeva, A.; Abduali, B.; and Amirova, D. 2016. A free/open-source hybrid morphological disambiguation tool for Kazakh. In Proceedings of TurCLing @ CICLing.
  7. Assylbekov, Zh.; Nurkas, A.; and Mouga, I.R. 2015. A Statistical Model for Measuring Structural Similarity between Webpages. In Proceedings of RANLP.
  8. Assylbekov, Zh., and Nurkas, A. 2014. Initial explorations in Kazakh to English statistical machine translation. In Proceedings of CLiC-it.
  9. Asylbekov, Z.A.; Zubov, V.N.; and Ulyanov, V.V. 2011. On approximating some statistics of goodness-of-fit tests in the case of three-dimensional discrete data. Siberian Mathematical Journal, 52(4):571-584.
  10. Assylbekov, Z. 2010. Convergence rate of multinomial goodness-of-fit statistics to chi-square distribution. Hiroshima Mathematical Journal, 40(1):115-131.

 

Full list of publications can be found on google scholar page.